22 Feb 2013
It may also depend upon what time of day it is taken. I was told to take it before bed and did not experience drowsiness. However, I was at minimum dose and perhaps your dose is higher than 20 mg.
It will also depend upon how long you have been taking the Prozac. It takes a good month for it to even out and have full effect. Sometimes side effects occur but disappear after that first month.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm looking for something I can afford that will not make me tired.
1 answer • 10 May 2011
I just started taking 20mg prozac and 150mg wellbuterin. I have been on them for a wk. I have been so tired that I sleep all day and night. Will this ...
5 answers • 23 Oct 2012
my Dr. will increase in 1 more week to 200mg a day, she told me to take it at night if it continues to make me sleepy???
4 answers • 10 Jun 2013
I was put on olanzapine with my 80mg prozac,wonderin,is olanzapine a benzodiazepine?It makesMeSleepy
just wondering if this zyprexa(olanzapine) has or more or less IS a benzodiazepine.? It seems to make me seriously sleepy .I am on Prozac 80mg a day ...
1 answer • 21 Jan 2014